# SDR MWEA98378

- Difficulty date: March 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggle
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SMOKE GOGGLE COMPARTMENT FULL OF WATER.  MTC DRAINED COMPARTMENT AND REMOVED AND REPLACED CRACKED GOGGLE.
